[When to start the long-term anticoagulation if antiphospholipid antibodies are present in high concentration--case report of the twin brothers].
- Published Article
Polskie Archiwum Medycyny Wewnętrznej
- Publication Date
May 01, 2006
The authors describe the observation of twin brothers with high concentrations of antiphospholipid anibodies in both of them, and the clinical manifestation of antiphospholipid syndrome (APS) and later systemic lupus erythematosus in first, without any clinical signs and symptoms in the other. The literature reports of twins with APS were analyzed and the discussion about long-term anticoagulation beginning proposed.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/03/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/17195362